# SDR ASAA2013062695341

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 18,622 hours, 5,805 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PHN8
- Condition: Failed
- Location: Hf 1
- Part time: 6,307 hours, 1,850 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF WILL NOT LINK ON TO ACARS.  ACFT GROUNDED.  R & R WITH NEW HF NR 1 RECEIVER  TRANSMITTER.  PERFORMED INSTALLATION TEST INSTALLATION TEST NORMAL IAW MM 23-11-21-000-801.
